# SDR QXEA200700649

- Difficulty date: April 21, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 22,419 hours, 31,840 cycles
- Engine: Pwa PW123D
- System (JASC): 2420 · AC Generation System
- Part: Circuit Board
- Condition: Inoperative
- Location: Inverter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2044 ON TAXI OUT AUX INVERTER LIGHT ON (INVERTER INOP). MAINTENANCE REPLACED THE AUX INVERTER CONTROL CIRCUIT BREAKER. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
